# SDR CA980908040

- Difficulty date: August 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Lkheed 1011385114
- Engine: Rroyce RB21122B02
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 1518648101
- Condition: Cracked
- Location: Bs 1163
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING INSPECTION, FOUND SIDE FRAME FITTING AT FS 1163 LEFT SIDE CRACKED.  FITTING TO BE REPLACED.
